Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 43, NWS Kansas City, MO

May 7, 2009Daviess County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 7, 2009, 7:41 PM CDT for Daviess County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2009, 7:41 PM CDT (00:41 UTC)
Expired
May 7, 2009, 8:15 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Daviess County, MO

The radar

The Pleasant Hill radar (KEAX), 130 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 7:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1877 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1877 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:40 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 7, 6:40 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT THU MAY 7 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/425 PM CDT THU MAY 7 2009/
MOST IMMEDIATE CONCERN IS THE THREAT OF SEVERE THUNDERSTORMS THIS
EVENING. ACTIVITY OVER EXTREME SOUTHERN IA IS EXPECTED TO CONTINUE
TRACKING ESE BUT AS THE STORMS BECOME MORE NUMEROUS AM EXPECTING TO
SEE A COLD POOL FORM AND HEAD SOUTHWARD ALLOWING IT TO INTERACT WITH
THE MODERATELY UNSTABLE AIRMASS..MIXED LAYER CAPES OF 1000-1500
CAPES FEEDING INTO THE STORMS WITH 2000 CAPES OVER EASTERN KS. O-6
KM BULK SHEAR OF 60-70KT CERTAINLY WILL PROVIDE MORE THAN SUFFICIENT
SHEAR FOR SUPERCELLS. HOWEVER...ELEVATED LCL LEVELS ARE NOT
FAVORABLE FOR TORNADOES EXCEPT FOR THOSE CELLS ALONG A BOUNDARY
WHICH INGEST THE BETTER STREAMWISE LOW LEVEL VORTICITY FOUND THERE.
VEERING LOW LEVEL FLOW OVER SE NEBRASKA/NW MISSOURI/NE KANSAS HAS
TEMPORARILY LIMITED THE PROPAGATION SOUTHWARD OF THE CONVECTION.
WILL NEED TO WAIT FOR THE COLD POOL TO FORM FIRST. 18Z NAM/RUC HOLD
THE CONVECTION ALONG THE MO/IA BORDER THROUGH ABOUT 03Z BEFORE
OPENING UP THE FLOODGATES AND ALLOWING THE CONVECTION TO SPREAD
ACROSS MUCH OF THE CWA DURING THE LATE EVENING/OVERNIGHT HOURS.

WHERE CONVECTION ENDS UP BY 12Z FRIDAY IS OPEN TO DEBATE AND WILL
DETERMINE WHERE HEAVIEST QPF WILL BE. OTHERWISE...WILL BROADBRUSH
POPS WITH OVERALL LOW QPF AS ANOTHER IN THE SERIES OF EMBEDDED
IMPULSES STREAKS SOUTHEAST THROUGH THE CENTRAL PLAINS LATE TONIGHT.
SHOULD SEE ANOTHER SURGE OF MID CLOUDS AND SCATTERED LIGHT SHOWERS.
THUNDER LOOKS VERY SUSPECT IN THE MORNING. BY AFTERNOON A COLD FRONT
WILL FINALLY ARRIVE WITH SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLY FORMING JUST AHEAD OF IT. LOW CONFIDENCE ON PRECIPITATION
COVERAGE LIMITS POPS TO LOW END CHANCE CATEGORY. THIS COLD FRONT
SHOULD BRING IN MUCH DRIER AND SOMEWHAT COOLER AIR INTO THE REGION
FOR SATURDAY AND SHOVE THE RAIN CHANCES SOUTH OF THE CWA.

MJ

MEDIUM RANGE (SUNDAY THROUGH THURSDAY)...

MEDIUM RANGE MODELS CONTINUE TO EXHIBIT GOOD CONSISTENCY DEPICTING
QUASI-ZONAL FLOW EARLY IN THE PERIOD...BUCKLING SLIGHTLY LATER IN
THE PERIOD IN RESPONSE TO WEAK NEGATIVE HEIGHT ANOMALIES DEVELOPING
ACROSS THE PACIFIC NORTHWEST...AND SUBTROPICAL RIDGING POKING NORTH
INTO THE UPPER MIDWEST. THROUGH EARLY NEXT WEEK...THIS PATTERN WILL
FAVOR SFC PRESSURE RISES AND SUBSIDENCE EXERTING INFLUENCE FROM THE
NRN THROUGH CNTRL PLAINS...WITH THE PRIMARY BAROCLINICITY DRAPED
NEAR THE I-40 CORRIDOR. HOWEVER...AS HEIGHT FALLS BEGIN TO EXTEND
INLAND OVER THE NRN ROCKIES...THE COMBINATION OF LEE SFC PRESSURE
FALLS AND SFC HIGH PRESSURE SLIDING EAST TO THE MIDATLANTIC STATES
WILL PROMOTE RETURN FLOW OF DEEPER RICH MOISTURE THROUGH THE CNTRL
CONUS. IN GENERAL...PREFER A BLEND OF THE 00Z ECMWF AND 12Z GEFS
SHOWING A SLOWER AND WEAKER FORWARD PROGRESSION TO THE LEAD WAVE
PUSHING OVER THE UPPER MIDWEST RIDGE AXIS...AND SUBSEQUENTLY A
SLOWER AND WEAKER FRONTAL PUSH THROUGH THE MIDWEEK TIME FRAME.

AS A RESULT...WILL CONTINUE TO ADVERTISE A PRIMARILY DRY FORECAST
SUNDAY AND MONDAY...WITH FLOW ALOFT FAVORING ORGANIZED MCS/S CLOSER
TO THE VEERED LLJ AXIS IN THE TX/OK/AR VICINITY. STILL CANNOT RULE
OUT AN ISOLATED/SCT SHOWER/SPRINKLE ASSOCIATED WITH DECAYING
CONVECTION SPILLING EAST FROM THE HIGH TERRAIN (PARTICULARLY SUNDAY
AFTERNOON)...THOUGH COVERAGE...AMOUNTS...AND SENSIBLE IMPACTS
PRECLUDE ANY STRONGER MENTION AT THIS TIME. CONCERNING TEMPERATURES
THROUGH TUESDAY...ENSEMBLE SPREADS CONTINUE VERY SMALL...LEADING TO
AN ABOVE AVERAGE CONFIDENCE FORECAST OF SLIGHTLY BELOW NORMAL
READINGS.

RETURN FLOW (INITIALLY MORE OF A MODIFIED CONTINENTAL AIRMASS) WILL
BEGIN IN EARNEST TUESDAY MORNING WITH INCREASING HEIGHTS ALOFT AND
MODEST THETA-E ADVECTION ON THE NOSE OF A WELL DEFINED EML.
VIRTUALLY ALL MODELS INDICATE ESTABLISHED SLANTWISE UPGLIDE NEAR THE
305K SFC TUESDAY AFTERNOON...WITH NOTABLE ELEVATED INSTABILITY ABOVE
H7. HAVE BOOSTED POPS INTO THE CHANCE CATEGORY DURING THIS TIME
PERIOD...THOUGH CONCEPTUALLY WOULD EXPECT THE BEST CHANCES FOR THIS
SCENARIO TO OCCUR OVERNIGHT TOWARDS WEDNESDAY MORNING.
REGARDLESS...WOULD EXPECT THE FIRST ROUND OF STORMS TO PASS THROUGH
THE CWA BY WEDNESDAY MORNING...WITH CAPPING INVERSION HOLDING UNTIL
THE FRONTAL BOUNDARY APPROACHES AS EARLY AS LATE WEDNESDAY AFTERNOON
(BUT MORE LIKELY UNTIL THURSDAY MORNING OR AFTERNOON). CONVERGENCE
ALONG THIS BOUNDARY ALONG WITH WEAK DYNAMICAL LIFT SHOULD BECOME
SUFFICIENT TO BREAK THE STIFF CAPPING INVERSION AT SOME POINT DURING
THE MIDWEEK PERIOD...AND WITH DEEP MOISTURE IN PLACE (GREATER THAN
12 G/KG MIXED MOISTURE)...INSTABILITY PARAMETERS SHOULD PROVE AMPLE
FOR STRONG TO SEVERE CONVECTION ALONG THIS BOUNDARY. WILL ALSO NEED
TO WATCH FOR EXCESSIVE RAINFALL POTENTIAL SHOULD MESOSCALE
INFLUENCES CAUSE THE BOUNDARY TO STALL ALONG A VEERED LLJ AXIS IN
BETWEEN INDIVIDUAL WAVES ALOFT.

21

&&

.AVIATION...

FOR THE 00Z TAFS...FAVOR GOING WITH VFR CONDITIONS FOR THIS FORECAST
AS CONFIDENCE IS LOW ON PICKING ANY 2-4 HOUR WINDOW TO INSERT A
TEMPO OR PREVAILING GROUP. BEST WAY TO GO IS TO AMEND THE FORECAST
SHOULD CONVECTION DEVELOP UPSTREAM OF THE TERMINALS.

NEAR TERM PORTION OF FORECAST BECOMING A BIT CLEARER AS PRIMARY
CONVECTION REMAINS ROOTED TO THE NORTH OF THE TERMINALS WITH THE
DEVELOPING MCS. STILL A POTENTIAL FOR THIS CONVECTION TO AFFECT THE
KSTJ TERMINAL OVER THE NEXT 6 HOURS AS THE ENTIRE BOUNDARY SAGS
SOUTHWARD. HOWEVER CANT JUSTIFY ANYTHING MORE THAN VCTS. FOR THE
KMCI/KMKC TERMINALS THE ABOVE NOTED BOUNDARY WILL LIKELY NOT ARRIVE
UNTIL AFTER MIDNIGHT. CONVECTION POSSIBLE BUT BY THAT TIME IT SHOULD
BE FALLING APART.

LATE TONIGHT AND FRIDAY EXTENSIVE MID LEVEL CLOUDINESS EXPECTED WITH
EMBEDDED LIGHT SHOWERS POSSIBLE. WITH THE SHOWERS BEING SO RANDOMLY
PLACED BEST TO GO WITH A DRY FORECAST FROM LATE MORNING THROUGH THE
AFTERNOON HOURS AND WAIT FOR NEXT FORECAST CYCLE.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, May 7, 6:51 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT THU MAY 7 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-090000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
651 PM CDT THU MAY 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY NORTH OF AN
OLATHE TO SEDALIA LINE INTO THE LATE EVENING HOURS. HOWEVER...THE
BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WILL BE NORTH OF A ST
JOSEPH TO MACON LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREATS AS A MESOSCALE CONVECTIVE SYSTEM EVOLVES. INDIVIDUAL
STORMS WILL TRACK TO THE EAST-SOUTHEAST WHILE THE ENTIRE BOUNDARY
WHICH IS SUPPORTING THE STORMS SHIFTS GRADUALLY SOUTHWARD. WILL BE
WATCHING TO SEE HOW THE COLD POOL EVOLVES FROM THE MATURING SYSTEM AS
THIS COLD POOL SHOULD PUSH SOUTH WITH NEW THUNDERSTORMS FORMING ALONG
THIS NEW BOUNDARY. SCATTERED THUNDERSTORMS MAY STILL AFFECT AREAS
INTO WEST CENTRAL AND CENTRAL MISSOURI LATER TONIGHT BUT THE SEVERE
POTENTIAL WILL BE LESSENING AS THE LOW LEVEL JET WEAKENS AND DIURNAL
COOLING EFFECTS SUPPRESS THE UPDRAFTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY...BUT DUE TO LIMITED
INSTABILITY...THE STORMS ARE NOT EXPECTED TO BE SEVERE.
OTHERWISE...A PERIOD OF THUNDERSTORMS IS POSSIBLE TUESDAY THROUGH
WEDNESDAY NIGHT. SEVERE WEATHER IS POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED INTO MID EVENING AND MAINLY ACROSS
NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS.

In the hours before

Special weather statement, May 7, 6:04 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 PM CDT THU MAY 7 2009

MOZ007-008-072330-
PUTNAM-SCHUYLER-
604 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PUTNAM AND NORTHWESTERN
SCHUYLER COUNTIES UNTIL 630 PM CDT...

AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF UNIONVILLE...MOVING EAST AT
15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN PUTNAM AND
NORTHWESTERN SCHUYLER COUNTIES.

LAT...LON 4041 9258 4050 9309 4059 9305 4059 9251

CDB
Special weather statement, May 7, 6:15 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 PM CDT THU MAY 7 2009

MOZ006-072345-
MERCER-
615 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR MERCER COUNTY UNTIL 645 PM CDT...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PRINCETON...OR 22 MILES NORTHEAST OF
BETHANY...MOVING EAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PRINCETON AROUND 625 PM CDT.

THE TOWN OF MILL GROVE IS ALSO IN THE PATH OF THIS STORM.

LAT...LON 4049 9338 4039 9337 4027 9337 4026 9355
      4032 9377 4047 9377 4047 9378 4054 9378

CDB
Special weather statement, May 7, 6:35 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT THU MAY 7 2009

MOZ002>004-080000-
GENTRY-NODAWAY-WORTH-
635 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN NODAWAY...NORTHERN GENTRY
AND SOUTHERN WORTH COUNTIES UNTIL 700 PM CDT...

AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAVENWOOD...OR 12 MILES NORTHEAST OF
MARYVILLE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 4042 9422 4039 9422 4021 9431 4037 9481
      4053 9464

CDB
Special weather statement, May 7, 7:02 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 PM CDT THU MAY 7 2009

MOZ016-080030-
SULLIVAN-
702 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR SULLIVAN COUNTY UNTIL 730 PM CDT...

AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF MILAN...MOVING SOUTHEAST AT 30
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  MILAN AROUND 715 PM CDT.
  GREEN CITY AROUND 725 PM CDT.

THE TOWN OF REGER IS ALSO IN THE PATH OF THIS STORM.

LAT...LON 4026 9294 4003 9303 4004 9312 4013 9335
      4036 9333

CDB
Special weather statement, May 7, 7:15 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT THU MAY 7 2009

MOZ012-013-080045-
ANDREW-DE KALB-
715 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN ANDREW AND SOUTHWESTERN
DEKALB COUNTIES UNTIL 745 PM CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CLARKSDALE...OR 11 MILES
EAST OF COUNTRY CLUB VILLA...MOVING SOUTHEAST AT 25 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  CLARKSDALE AROUND 730 PM CDT.
  STEWARTSVILLE AROUND 740 PM CDT.

THE TOWNS OF HELENA...COSBY AND AMITY ARE ALSO IN THE PATH OF THIS
STORM.

LAT...LON 3991 9437 3974 9447 3974 9450 3981 9462
      3981 9463 3985 9469 3993 9470 3998 9463

CDB
Special weather statement, May 7, 7:17 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
717 PM CDT THU MAY 7 2009

MOZ004-005-014-080045-
DAVIESS-GENTRY-HARRISON-
717 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN GENTRY...NORTHWESTERN
DAVIESS AND SOUTHERN HARRISON COUNTIES UNTIL 745 PM CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW HAMPTON...OR 7 MILES EAST OF ALBANY...
MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BETHANY AROUND 725 PM CDT.
  PATTONSBURG AROUND 730 PM CDT.
  GILMAN CITY AROUND 740 PM CDT.

THE TOWN OF COFFEY IS ALSO IN THE PATH OF THIS STORM.

LAT...LON 4025 9377 4024 9377 3993 9408 4019 9435
      4033 9421

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:02 PM CDTSpecial Weather StatementEAXSullivan28 min
May 7, 7:15 PM CDTSpecial Weather StatementEAXDeKalb30 min
May 7, 7:17 PM CDTSpecial Weather StatementEAXDaviess28 min
May 7, 7:45 PM CDTSpecial Weather StatementEAXDeKalb30 min
May 7, 7:52 PM CDTTornado WarningEAXDaviess, Livingston23 min
May 7, 8:12 PM CDTSpecial Weather StatementEAXCaldwell33 min
May 7, 8:14 PM CDTTornado WarningEAXLivingston31 min
May 7, 8:23 PM CDTSevere Thunderstorm WarningEAXCaldwell37 min
May 7, 8:45 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston30 min
May 7, 8:54 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray36 min
May 7, 9:15 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline30 min
May 7, 9:29 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Saline31 min
May 7, 9:35 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline25 min
May 7, 9:59 PM CDTSevere Thunderstorm WarningEAXCooper, Saline31 min
May 7, 10:01 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline29 min
May 7, 10:23 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline37 min
May 7, 10:29 PM CDTSevere Thunderstorm WarningEAXCooper, Howard31 min
May 7, 10:43 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis6 min
May 7, 11:00 PM CDTSevere Thunderstorm WarningEAXCooper30 min
May 8, 4:17 AM CDTSpecial Weather StatementEAXBates28 min
May 8, 6:16 AM CDTFlash Flood WarningEAXBates, Cass, Henry6 hr
May 8, 9:56 AM CDTAreal Flood WarningEAXBates, Henry10 hr
May 8, 11:15 AM CDTRiver Flood WarningEAXCooper27 hr
May 8, 3:42 PM CDTRiver Flood WarningEAXBates, Cass, Henry18 hr
May 8, 6:01 PM CDTSpecial Weather StatementEAXMacon89 min
May 8, 6:28 PM CDTSpecial Weather StatementEAXAdair32 min
May 8, 3:37 AM CDTSpecial Weather StatementEAXLinn23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.